# SDR AWXA0000705

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65454091
- Condition: Cracked
- Location: Sub Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN SUB-FLOOR AT FS 664, RBL 50,  PRESSURE WEB CRACKED, O/B OF WIRE FEED THROUGH.  CUT OUT DAMAGED WEB, FABRICATED AND INSTALLED REPAIR PARTS IAW ER 03-5310-00243DL1.
